Alert archive / California / Wind Advisories in 2011
Wind Advisory 29, NWS Sacramento, CA
NWS Sacramento, CA issued this wind advisory at Dec 2, 2011, 3:07 PM PST. It took effect at Dec 2, 2011, 10:00 PM PST. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Dec 2, 2011, 3:07 PM PST (23:07 UTC)
- In effect from
- Dec 2, 2011, 10:00 PM PST
- Expired
- Dec 3, 2011, 6:00 PM PST
- In force
- 20 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted, in the capitals the NWS used until 2016.
120 WWUS76 KSTO 022307 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 307 PM PST FRI DEC 2 2011 ...GUSTY WINDS DEVELOPING THIS EVENING OVER HIGHER TERRAIN... .NORTHERLY WINDS ALOFT WILL BRING GUSTY WINDS TO HIGHER TERRAIN LATER TONIGHT INTO TOMORROW. CAZ063-064-031400- /O.NEW.KSTO.WI.Y.0029.111203T0600Z-111204T0200Z/ MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- INCLUDING THE CITIES OF...ALDER SPRINGS...LAKEPORT 307 PM PST FRI DEC 2 2011 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 6 PM PST SATURDAY. * WINDS: NORTHEAST WINDS OF 20 TO 35 MPH WITH GUSTS UP TO 45 MPH WILL BE POSSIBLE. * TIMING: INCREASING THIS EVENING...WINDIEST TOMORROW DURING THE DAY. * LOCATIONS INCLUDE: EXPOSED AREAS ALONG THE EASTERN SLOPES OF THE MENDOCINO MOUNTAINS. * IMPACTS: HAZARDOUS TRAVEL...MAINLY TO HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ068-069-031400- /O.NEW.KSTO.WI.Y.0029.111203T0600Z-111204T0200Z/ WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- INCLUDING THE CITIES OF...CHESTER...QUINCY 307 PM PST FRI DEC 2 2011 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 6 PM PST SATURDAY. * WINDS: EAST WINDS 15 TO 35 MPH WITH GUSTS TO AROUND 55 MPH...EXCEPT NORTHEAST 35 TO 60 MPH WITH GUSTS TO AROUND 80 MPH OVER RIDGES. STRONGEST WINDS ABOVE 5000 FEET. * TIMING: INCREASING LATE THIS EVENING...THEN GUSTY THROUGH TOMORROW. * LOCATIONS INCLUDE: EXPOSED AREAS AND THROUGH AND BELOW FAVORED PASSES AND CANYONS. * IMPACTS: HAZARDOUS TRAVEL ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
3 follow-up statements
300 WWUS76 KSTO 031217 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 417 AM PST SAT DEC 3 2011 ..STRONG WINDS CONTINUING TODAY OVER HIGHER TERRAIN.. .NORTHERLY WINDS ALOFT WILL BRING STRONG WINDS TO HIGHER TERRAIN TODAY WITH SOME GUSTY WINDS OVER THE WESTERN PORTION OF THE CENTRAL VALLEY. CAZ063-064-040200- /O.CON.KSTO.WI.Y.0029.000000T0000Z-111204T0200Z/ MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- INCLUDING THE CITIES OF...ALDER SPRINGS...LAKEPORT 417 AM PST SAT DEC 3 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. * WINDS: NORTHEAST WINDS OF 20 TO 35 MPH WITH GUSTS UP TO 45 MPH WILL BE POSSIBLE. * TIMING: INCREASING EARLY THIS MORNING...THEN GRADUALLY WEAKENING LATER THIS AFTERNOON. * LOCATIONS INCLUDE: EXPOSED AREAS ALONG THE EASTERN SLOPES OF THE MENDOCINO MOUNTAINS. * IMPACTS: HAZARDOUS TRAVEL...MAINLY TO HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ068-069-040200- /O.CON.KSTO.WI.Y.0029.000000T0000Z-111204T0200Z/ WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- INCLUDING THE CITIES OF...CHESTER...QUINCY 417 AM PST SAT DEC 3 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. * WINDS: EAST WINDS 15 TO 35 MPH WITH GUSTS TO AROUND 55 MPH... EXCEPT NORTHEAST 35 TO 60 MPH WITH GUSTS TO AROUND 70 MPH OVER RIDGES. STRONGEST WINDS ABOVE 5000 FEET. * TIMING: INCREASING EARLY THIS MORNING...THEN WEAKENING LATE IN THE AFTERNOON. * LOCATIONS INCLUDE: EXPOSED AREAS AND THROUGH AND BELOW FAVORED PASSES AND CANYONS. * IMPACTS: HAZARDOUS TRAVEL ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JCLAPP
778 WWUS76 KSTO 031725 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 925 AM PST SAT DEC 3 2011 ...GUSTY WINDS CONTINUE TODAY... .GUSTY NORTH WINDS ARE EXPECTED AGAIN TODAY IN THE VALLEYS...WITH NORTHEAST WINDS IN THE MOUNTAINS. WINDS ARE NOT EXPECTED TO BE AS STRONG AS THEY WERE ON THURSDAY. HOWEVER...WIND GUSTS UP TO 45 MPH ARE POSSIBLE ALONG THE WEST SIDE OF THE SACRAMENTO VALLEY TODAY. GUSTS COULD EXCEED 55 MPH AT THE HIGHER ELEVATIONS OF THE MENDOCINO NATIONAL FOREST AND SOUTHERN LAKE COUNTY. GUSTS UP TO 60 MPH ARE ALSO POSSIBLE ALONG THE WEST SLOPE OF THE SIERRA AND HIGHER ELEVATIONS OF LASSEN PARK. WINDS SHOULD SUBSIDE BY 6 PM. CAZ015>019-040200- /O.EXA.KSTO.WI.Y.0029.000000T0000Z-111204T0200Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...REDDING...CHICO...STOCKTON...MODESTO 925 AM PST SAT DEC 3 2011 ...WIND ADVISORY IN EFFECT UNTIL 6 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM PST THIS EVENING. * WINDS: NORTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE LIKELY TODAY ALONG THE WEST SIDE OF THE SACRAMENTO VALLEY. WINDS WILL NOT BE AS STRONG FARTHER EAST. * TIMING: WINDS WILL PEAK EARLY THIS AFTERNOON BEFORE DECREASING AROUND SUNSET. * LOCATIONS INCLUDE: THE STRONGEST WINDS WILL IMPACT DAVIS...VACAVILLE...TRAVIS...FAIRFIELD...RED BLUFF AND STOCKTON. GUSTY WINDS WILL BE POSSIBLE THROUGHOUT THE ADVISORY AREA HOWEVER. * IMPACTS: HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. SOME BLOWING OF DEBRIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ063-064-040200- /O.CON.KSTO.WI.Y.0029.000000T0000Z-111204T0200Z/ MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- INCLUDING THE CITIES OF...ALDER SPRINGS...LAKEPORT 925 AM PST SAT DEC 3 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. * WINDS: NORTHEAST WINDS OF 20 TO 35 MPH WITH GUSTS OVER 55 MPH ABOVE 3000 FEET. * TIMING: WINDS WILL PEAK EARLY THIS AFTERNOON BEFORE DECREASING AROUND SUNSET. * LOCATIONS INCLUDE: THE STRONGEST WINDS WILL MAINLY BE AT ELEVATIONS ABOVE 2500 FEET. HOWEVER...GUSTY WINDS ARE POSSIBLE ANYWHERE IN THE ADVISORY AREA. * IMPACTS: HAZARDOUS TRAVEL TO HIGH PROFILE VEHICLES. SOME BLOWING OF DEBRIS. DANGEROUS BACK COUNTRY AND RECREATIONAL CONDITIONS IN STRONG WINDS AT THE HIGHER ELEVATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ068-069-040200- /O.CON.KSTO.WI.Y.0029.000000T0000Z-111204T0200Z/ WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- INCLUDING THE CITIES OF...CHESTER...QUINCY 925 AM PST SAT DEC 3 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. * WINDS: EAST WINDS 15 TO 35 MPH WITH GUSTS TO AROUND 55 MPH... EXCEPT NORTHEAST 35 TO 60 MPH WITH GUSTS TO AROUND 70 MPH OVER RIDGES. STRONGEST WINDS ABOVE 5000 FEET. * TIMING: WINDS WILL PEAK EARLY THIS AFTERNOON BEFORE DECREASING AROUND SUNSET. * LOCATIONS INCLUDE: ALL MAJOR MOUNTAIN PASSES INCLUDING DONNER SUMMIT...ECHO SUMMIT...CARSON PASS AND YUBA PASS. ELEVATIONS ABOVE 5000 FEET ALONG THE WEST SLOPE OF THE SIERRA AND LASSEN PARK. * IMPACTS: HAZARDOUS TRAVEL ESPECIALLY FOR HIGH PROFILE VEHICLES. SOME BLOWING OF DEBRIS. DANGEROUS BACK COUNTRY AND RECREATIONAL CONDITIONS IN STRONG WINDS AT THE HIGHER ELEVATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SG
284 WWUS76 KSTO 040208 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 608 PM PST SAT DEC 3 2011 CAZ015>019-063-064-068-069-040315- /O.EXP.KSTO.WI.Y.0029.000000T0000Z-111204T0200Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY-WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- INCLUDING THE CITIES OF...REDDING...CHICO...STOCKTON...MODESTO... ALDER SPRINGS...LAKEPORT...CHESTER...QUINCY 608 PM PST SAT DEC 3 2011 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. GUSTY NORTH TO NORTHEAST WINDS HAVE DECREASED BELOW ADVISORY CRITERIA. WINDS WILL CONTINUE TO DECREASE OVERNIGHT. STRONG WINDS ARE ONCE AGAIN EXPECTED SUNDAY NIGHT AND INTO MONDAY. $$ JHM
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Dec 2, 9:01 AM PST, 6 hours 6 minutes earlier.
Area forecast discussion, Dec 2, 9:01 AM PST, 6 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 901 AM PST FRI DEC 2 2011 .SHORT TERM DISCUSSION... FORECAST ON TRACK...NO UPDATES THIS MORNING. MAIN CHALLENGE FOR AFTERNOON PACKAGE WILL BE NEXT SHOT OF WINDS. THIS OF COURSE WILL NOT BE ANYTHING LIKE WEDNESDAY/THURSDAY EVENT. THIS WILL HAPPEN STARTING VERY QUICKLY LATER TONIGHT AS ANOTHER 700 MB WIND MAXIMUM PUSHES INTO THE AERA BY LATE THIS AFTERNOON. THIS WILL ALLOW PRESSURE GRADIENT TO INCREASE THIS EVENING AND CONTINUE OVERNIGHT AS HIGH PRESSURE BUILDS BACK DOWN INTO NEVADA. THIS WILL PUSH WINDS CLOSE TO ADVISORY IN MOUNTAINS. OVER THE VALLEY AGREE WITH PREVIOUS SHIFT THAT WINDS SHOULD REMAIN BELOW CRITERIA...BUT MAYBE SOME AREAS IN WEST AND NORTHERN PORTIONS OF FORECAST AREA WILL BE CLOSER. AGAIN WILL TAKE A CLOSER LOOK WITH NEW MODEL DATA FOR AFTERNOON PACKAGE. RASCH .EXTENDED DISCUSSION (TUESDAY THROUGH FRIDAY) GOOD MODEL AGREEMENT THAT HIGH PRESSURE WILL DOMINATE THE EASTERN PACIFIC AND WEST COAST FOR MOST OF THE EXTENDED FORECAST. MOST VALLEY HIGH TEMPERATURES WILL HOVER IN THE MID 50S TO LOWER 60S WHILE OVERNIGHT LOWS LINGER NEAR THE MID 30S. MODELS DIVERGE BY THURSDAY AND FRIDAY. THE ECMWF HAS A TROUGH SLIDING INTO THE GREAT BASIN ON THURSDAY CREATING A TIGHT PRESSURE GRADIENT OVER CALIFORNIA WHICH COULD BRING ANOTHER DOSE OF ENHANCED NORTHERLY WINDS INTO OUR CWA. MEANWHILE...THE GFS SUGGESTS A BROADER TROUGH THAT SLIDES ACROSS THE NORTHERN CENTRAL UNITED STATES INSTEAD OF DROPPING INTO THE GREAT BASIN. WILL HAVE TO MONITOR FUTURE MODEL RUNS TO SEE IF A COLD, DRY, WINDY SYSTEM AFFECTS NORCAL TOWARDS THE END OF NEXT WEEK. JBB && .AVIATION... VFR SKC OR BECOMING SKC CONDITIONS OVER INTERIOR NORCAL TODAY WITH LESS WIND THEN YESTERDAY. WEAK UPPER LEVEL TROF WITH SCT MID LEVEL CLOUDS FROM BLU-SAC WILL BE MOVING SWD AND EXITING NORCAL BY MIDDAY. NLY PRESSURE GRADIENTS WILL CONTINUE TODAY BUT WINDS ALOFT/MIXING WINDS WILL NOT BE AS STRONG AS YESTERDAY...THUS NLY WINDS AND WIND GUSTS WILL NOT BE AS STRONG AS YESTERDAY. GUSTS UP TO ABOUT 30 KTS EXPECTED TODAY. UPPER LEVEL LOW PRESSURE IN IDAHO FORECAST TO MOVE SWD ACROSS NV/UT BORDER AND SURFACE HIGH WILL REBUILD OVER NV INCREASING NELY PRESSURE GRADIENTS AGAIN OVERNITE. THIS SYSTEM NOT QUITE AS STRONG AS PREVIOUS SYSTEM BUT STILL EXPECT GUSTY WINDS OVER INTERIOR NORCAL. GUSTS 40-60 KTS POSSIBLY HIGHER EXPECTED OVER INTERIOR NORCAL MTNS...AND GUSTS 30-35 KTS W SIDE OF SAC VLY FROM 06Z-18Z SAT. && .STO WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Dec 2, 7:00 AM PST, 8 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SACRAMENTO CA 700 AM PST FRI DEC 2 2011 CAZ013>019-063-064-066>069-031500- SHASTA LAKE AREA/NORTHERN SHASTA COUNTY- BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES- CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE- EAST FOOTHILLS/NORTH SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA- 700 AM PST FRI DEC 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA. .DAY ONE...TODAY ANOTHER FRONTAL WAVE WILL MOVE THROUGH NORTHERN CALIFORNIA AFTER MIDNIGHT TONIGHT INTO SUNDAY WITH ANOTHER ROUND OF NORTHERLY TO NORTHEASTERLY WINDS. THE MOUNTAINS WILL BE THE MAIN FOCUS OF THE WINDS WITH SUSTAINED SPEEDS OF 15 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH AND UP TO 70 MPH OVER THE HIGHER SIERRA NEVADA RIDGES. .DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY ANOTHER FRONTAL WAVE WILL MOVE THROUGH NORTHERN CALIFORNIA AFTER MIDNIGHT TONIGHT INTO SUNDAY WITH ANOTHER ROUND OF NORTHERLY TO NORTHEASTERLY WINDS. THE MOUNTAINS WILL BE THE MAIN FOCUS OF THE WINDS WITH SUSTAINED SPEEDS OF 15 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH AND UP TO 70 MPH OVER THE HIGHER SIERRA NEVADA RIDGES. * SPECIAL WEATHER STATEMENT..SEE WWUS86 KSTO - SPSSTO FOR DETAILS * THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT (LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO JCLAPP
In the hours before
Local storm report, Dec 2, 1:42 PM PST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
142 PM PST FRI DEC 2 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM NON-TSTM WND GST TRAVIS AFB 38.28N 121.93W
12/01/2011 M41 MPH SOLANO CA ASOS
ASOS OBSERVATION. 62 FT ELEVATION.
0800 PM NON-TSTM WND GST RED BLUFF 2 SSW 40.15N 122.25W
12/01/2011 M43 MPH TEHAMA CA ASOS
ASOS OBSERVATION. 353 FT ELEVATION.
0300 PM NON-TSTM WND GST SONORA 9 NE 38.06N 120.25W
12/01/2011 M94 MPH TUOLUMNE CA MESONET
RAWS OBSERVATION. 4931 FT ELEVATION.
0100 PM NON-TSTM WND GST ALPINE MEADOWS 13 WSW 39.07N 120.42W
12/01/2011 M73 MPH PLACER CA MESONET
RAWS OBSERVATION. 5239 FT ELEVATION.
0900 AM NON-TSTM WND GST BLUE CANYON 39.28N 120.71W
12/01/2011 M54 MPH PLACER CA ASOS
ASOS OBSERVATION. 5285 FT ELEVATION.
0300 AM NON-TSTM WND GST BIG BEND SUMMIT 13 ESE 38.78N 120.31W
12/01/2011 M54 MPH EL DORADO CA MESONET
RAWS OBSERVATION. 5653 FT ELEVATION.
0200 PM NON-TSTM WND GST CISCO 11 S 39.14N 120.51W
12/01/2011 M79 MPH PLACER CA MESONET
RAWS OBSERVATION. 7100 FT ELEVATION.
1100 PM NON-TSTM WND GST MINERAL 19 S 40.07N 121.58W
11/30/2011 M42 MPH BUTTE CA MESONET
RAWS OBSERVATION. 4813 FT ELEVATION.
0200 PM NON-TSTM WND GST SONORA 19 SE 37.82N 120.10W
12/01/2011 M48 MPH TUOLUMNE CA MESONET
RAWS OBSERVATION. 3199 FT ELEVATION.
0400 PM NON-TSTM WND GST BRUSH CREEK RS 17 SSE 39.48N 121.20W
12/01/2011 M43 MPH YUBA CA MESONET
RAWS OBSERVATION. 3714 FT ELEVATION.
1000 AM NON-TSTM WND GST ALDER SPRINGS 20 NNE 39.93N 122.64W
12/01/2011 M72 MPH TEHAMA CA MESONET
RAWS OBSERVATION. 3711 FT ELEVATION.
1100 AM NON-TSTM WND GST VACAVILLE 1 NNE 38.38N 121.96W
12/01/2011 M42 MPH SOLANO CA ASOS
ASOS OBSERVATION. 108 FT ELEVATION.
0400 PM NON-TSTM WND GST PALO CEDRO 4 SW 40.52N 122.29W
12/01/2011 M41 MPH SHASTA CA MESONET
RAWS OBSERVATION. 499 FT ELEVATION.
1200 PM NON-TSTM WND GST ALDER SPRINGS 15 NNE 39.85N 122.61W
12/01/2011 M43 MPH TEHAMA CA MESONET
RAWS OBSERVATION. 1027 FT ELEVATION.
0100 PM NON-TSTM WND GST BIG BEND SUMMIT 10 WNW 38.91N 120.70W
12/01/2011 M48 MPH EL DORADO CA MESONET
RAWS OBSERVATION. 4613 FT ELEVATION.
0400 PM NON-TSTM WND GST BAXTER 9 SSE 39.09N 120.73W
12/01/2011 M44 MPH PLACER CA MESONET
RAWS OBSERVATION. 4354 FT ELEVATION.
0900 AM NON-TSTM WND GST BLUE CANYON 7 WNW 39.32N 120.84W
12/01/2011 M55 MPH NEVADA CA MESONET
RAWS OBSERVATION. 4318 FT ELEVATION.
0200 PM NON-TSTM WND GST PLACERVILLE 15 ESE 38.62N 120.56W
12/01/2011 M41 MPH EL DORADO CA MESONET
RAWS OBSERVATION. 3760 FT ELEVATION.
0600 AM NON-TSTM WND GST UPPER LAKE 6 ENE 39.21N 122.81W
12/01/2011 M43 MPH LAKE CA MESONET
RAWS OBSERVATION. 4839 FT ELEVATION.
1100 PM NON-TSTM WND GST PALOMA 6 WSW 38.22N 120.87W
11/30/2011 M78 MPH CALAVERAS CA MESONET
RAWS OBSERVATION. 397 FT ELEVATION.
1100 AM NON-TSTM WND GST MORGAN HILL 23 NE 37.33N 121.30W
12/01/2011 M42 MPH STANISLAUS CA MESONET
RAWS OBSERVATION. 1860 FT ELEVATION.
0000 AM NON-TSTM WND GST CERES 2 N 37.63N 120.96W
12/01/2011 M44 MPH STANISLAUS CA ASOS
ASOS OBSERVATION. 97 FT ELEVATION.
0600 PM NON-TSTM WND GST PULGA 5 SSW 39.74N 121.49W
11/30/2011 M65 MPH BUTTE CA MESONET
RAWS OBSERVATION. 2487 FT ELEVATION.
0700 AM NON-TSTM WND GST RUMSEY 10 W 38.86N 122.42W
12/01/2011 M47 MPH LAKE CA MESONET
RAWS OBSERVATION. 2198 FT ELEVATION.
0600 AM NON-TSTM WND GST RUMSEY 13 NW 39.02N 122.41W
12/01/2011 M47 MPH LAKE CA MESONET
RAWS OBSERVATION. 2083 FT ELEVATION.
0500 AM NON-TSTM WND GST CAMERON PARK 7 SSE 38.59N 120.93W
12/01/2011 M47 MPH EL DORADO CA MESONET
RAWS OBSERVATION. 902 FT ELEVATION.
1000 AM HIGH SUST WINDS TRAVIS AFB 38.28N 121.93W
12/01/2011 M29 MPH SOLANO CA ASOS
ASOS OBSERVATION. 62 FT ELEVATION.
0800 PM HIGH SUST WINDS RED BLUFF 2 SSW 40.15N 122.25W
12/01/2011 M31 MPH TEHAMA CA ASOS
ASOS OBSERVATION. 353 FT ELEVATION.
0200 PM HIGH SUST WINDS SONORA 9 NE 38.06N 120.25W
12/01/2011 M50 MPH TUOLUMNE CA MESONET
RAWS OBSERVATION. 4931 FT ELEVATION.
1200 PM HIGH SUST WINDS ALPINE MEADOWS 13 WSW 39.07N 120.42W
12/01/2011 M40 MPH PLACER CA MESONET
RAWS OBSERVATION. 5239 FT ELEVATION.
0900 AM HIGH SUST WINDS BLUE CANYON 39.28N 120.71W
12/01/2011 M29 MPH PLACER CA ASOS
ASOS OBSERVATION. 5285 FT ELEVATION.
0400 PM HIGH SUST WINDS BIG BEND SUMMIT 13 ESE 38.78N 120.31W
12/01/2011 M29 MPH EL DORADO CA MESONET
RAWS OBSERVATION. 5653 FT ELEVATION.
0200 PM HIGH SUST WINDS CISCO 11 S 39.14N 120.51W
12/01/2011 M34 MPH PLACER CA MESONET
RAWS OBSERVATION. 7100 FT ELEVATION.
1000 AM HIGH SUST WINDS ALDER SPRINGS 20 NNE 39.93N 122.64W
12/01/2011 M43 MPH TEHAMA CA MESONET
RAWS OBSERVATION. 3711 FT ELEVATION.
0900 PM HIGH SUST WINDS OAKLEY 14 N 38.19N 121.71W
11/30/2011 M33 MPH SOLANO CA MESONET
RAWS OBSERVATION. 33 FT ELEVATION.
1200 PM HIGH SUST WINDS WOODLAND 9 E 38.70N 121.59W
12/01/2011 M29 MPH SACRAMENTO CA ASOS
ASOS OBSERVATION. 20 FT ELEVATION.
1200 PM HIGH SUST WINDS VACAVILLE 1 NNE 38.38N 121.96W
12/01/2011 M27 MPH SOLANO CA ASOS
ASOS OBSERVATION. 108 FT ELEVATION.
0200 PM HIGH SUST WINDS PALO CEDRO 4 SW 40.52N 122.29W
12/01/2011 M26 MPH SHASTA CA MESONET
RAWS OBSERVATION. 499 FT ELEVATION.
0400 PM HIGH SUST WINDS ALDER SPRINGS 15 NNE 39.85N 122.61W
12/01/2011 M26 MPH TEHAMA CA MESONET
RAWS OBSERVATION. 1027 FT ELEVATION.
0400 PM HIGH SUST WINDS BIG BEND SUMMIT 10 WNW 38.91N 120.70W
12/01/2011 M26 MPH EL DORADO CA MESONET
RAWS OBSERVATION. 4613 FT ELEVATION.
0400 PM HIGH SUST WINDS BAXTER 9 SSE 39.09N 120.73W
12/01/2011 M26 MPH PLACER CA MESONET
RAWS OBSERVATION. 4354 FT ELEVATION.
0400 PM HIGH SUST WINDS BLUE CANYON 7 WNW 39.32N 120.84W
12/01/2011 M26 MPH NEVADA CA MESONET
RAWS OBSERVATION. 4318 FT ELEVATION.
0400 PM HIGH SUST WINDS PLACERVILLE 15 ESE 38.62N 120.56W
12/01/2011 M26 MPH EL DORADO CA MESONET
RAWS OBSERVATION. 3760 FT ELEVATION.
0200 PM HIGH SUST WINDS UPPER LAKE 6 ENE 39.21N 122.81W
12/01/2011 M26 MPH LAKE CA MESONET
RAWS OBSERVATION. 4839 FT ELEVATION.
1100 PM HIGH SUST WINDS PALOMA 6 WSW 38.22N 120.87W
11/30/2011 M34 MPH CALAVERAS CA MESONET
RAWS OBSERVATION. 397 FT ELEVATION.
0200 PM HIGH SUST WINDS REDDING AIRPORT 40.52N 122.30W
12/01/2011 M26 MPH SHASTA CA ASOS
ASOS OBSERVATION. 502 FT ELEVATION.
1000 PM HIGH SUST WINDS SACRAMENTO 4 SSW 38.51N 121.50W
11/30/2011 M27 MPH SACRAMENTO CA ASOS
ASOS OBSERVATION. 21 FT ELEVATION.
0100 PM HIGH SUST WINDS MORGAN HILL 23 NE 37.33N 121.30W
12/01/2011 M27 MPH STANISLAUS CA MESONET
RAWS OBSERVATION. 1860 FT ELEVATION.
1200 PM HIGH SUST WINDS CHICO 4 NW 39.80N 121.86W
12/01/2011 M34 MPH BUTTE CA AWOS
AWOS OBSERVATION. 240 FT ELEVATION.
0100 PM HIGH SUST WINDS CERES 2 N 37.63N 120.96W
12/01/2011 M27 MPH STANISLAUS CA ASOS
ASOS OBSERVATION. 97 FT ELEVATION.
0200 AM HIGH SUST WINDS PULGA 5 SSW 39.74N 121.49W
12/01/2011 M35 MPH BUTTE CA MESONET
RAWS OBSERVATION. 2487 FT ELEVATION.
1200 PM HIGH SUST WINDS RUMSEY 10 W 38.86N 122.42W
12/01/2011 M32 MPH LAKE CA MESONET
RAWS OBSERVATION. 2198 FT ELEVATION.
&&Nearby
Wind Advisories in California, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.